Publication
Title
Note on the cohomology of color Hopf and Lie algebras
Author
Language
English
Source (journal)
Journal of algebra. - New York, N.Y.
Publication
New York, N.Y. : 2006
ISSN
0021-8693
Volume/pages
299:1(2006), p. 419-442
ISI
000237819900022
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 13.06.2017
To cite this reference